# SDR CALA2025101309925

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 92,035 hours, 10,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN FA LOWER REST. ALSO EXTREME Y HOT REF SDS 21-29-00-006 OPERATION NORMAL. SMELL AND HEAT DUE TO EXTENDED USE OF LEFT PACK ON GROUND. WITH LEFT PACK OFF SMELL AND HEAT DISSIPATED AND OPS CHK NORMAL ADD EMP:U346122
